On Regressive Isols and Comparability of Summands and a Theorem of R. Downey

Mathematical Logic Quarterly 43 (1):83-91 (1997)
  Copy   BIBTEX


In this paper we present a collection of results related to the comparability of summands property of regressive isols. We show that if an infinite regressive isol has comparability of summands, then every predecessor of the isol has a weak comparability of summands property. Recently R. Downey proved that there exist regressive isols that are both hyper-torre and cosimple. There is a surprisingly close connection between non-recursive recursively enumerable sets and particular retraceable sets and regressive isols. We apply the theorem of Downey to show that among the regressive isols that are related to recursively enumerable sets there are some with a new property



    Upload a copy of this work     Papers currently archived: 79,857

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Fine Structure in the Theory of Isols.Joseph Barback - 1998 - Mathematical Logic Quarterly 44 (2):229-264.
Hyper-Torre isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
An algebraic difference between isols and cosimple isols.Erik Ellentuck - 1972 - Journal of Symbolic Logic 37 (3):557-561.
On hyper‐torre isols.Joseph Barback - 2006 - Mathematical Logic Quarterly 52 (4):359-361.
Regressive Isols and Comparability.Joseph Barback - 1976 - Mathematical Logic Quarterly 22 (1):403-412.
Torre models in the isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
Corrigendum to “Regressive isols and comparability”.Joseph Barback - 2005 - Mathematical Logic Quarterly 51 (6):643-643.
A Δ02 theory of regressive isols.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (3):459 - 468.
On hyper-Torre isols.Rod Downey - 1989 - Journal of Symbolic Logic 54 (4):1160-1166.
A $Delta^0_2$ Theory of Regressive Isols.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (3):459-468.
A note on regressive isols.Joseph Barback - 1966 - Notre Dame Journal of Formal Logic 7 (2):203-205.
Review: Joseph Barback, Two Notes on Regressive Isols. [REVIEW]Carl Bredlau - 1967 - Journal of Symbolic Logic 32 (4):527-528.


Added to PP

19 (#605,539)

6 months
2 (#320,057)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references